Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Free subgroups of the free product of cyclic groups


Author: W. W. Stothers
Journal: Math. Comp. 32 (1978), 1274-1280
MSC: Primary 20E06
MathSciNet review: 502015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two kinds of recurrence relation for the number of subgroups of finite index in a free product of finitely many cyclic groups are given. An asymptotic formula is obtained from the first of these relations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20E06

Retrieve articles in all journals with MSC: 20E06


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1978-0502015-8
PII: S 0025-5718(1978)0502015-8
Article copyright: © Copyright 1978 American Mathematical Society